# SDR DALA13008805816

- Difficulty date: February 6, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 34,545 hours, 11,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE BURNED SKIN STA 237 WL 170.  DRILLED HOLE TO REMOVE BURNED SKIN DAMAGE IAW AMM 53-00-01, REPAIR 6.  PERFORMED HFEC IAW NDT 51-00-00 PRT 6.  REMOVED BLIND FASTENER IAW SRM 53-00-01.   INSTALLED SOLID RIVET IAW SRM 53-00-01.
